# SDR UHLA2010031900029

- Difficulty date: March 19, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 13,791 hours, 8,556 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900005831PR
- Part serial: JAN060794
- Condition: Disintegrated
- Location: Rt Mlg
- Part time: 9,391 hours, 5,487 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW HAD AN EMER BRK FAULT MESSAGE WITH THE BRAKE SET.  RELEASED THE BRAKE, RECEIVED A BRK RT FAULT.  RETURNED TO GATE.  MAINTENANCE FOUND RT OUTBOARD BRAKE "DISINTEGRATED" AND REPLACED THE BRAKE.
